Madam i had type 1 diabeties il take insulin two times 50 units a day on my abdomen becz of this insulin so much of fat deposited on my abdomen kindly give me suggestion how to reduce my abdomen to whom to consult to reduce dat.
Like the answers? Chat privately for 24 hours with the doctor of your choice
How much is your height weight.why so much insulin u need good diet to balance so that insulin levels decrease. It is not good to have so much insulin u need to take proper diet to stop usuage of insulin.I can help u with same. Plz feel free to contact
Hai, Firstly I would suggest you to take proper diabetic diet. And please provide me more of your details like your height, weight and since when are you diabetic so that I can give you a personalized diet chart. And for the abdominal fat, you keep changing the injecting site. It is not mandatory that you should take insulin only on your abdomen.However, it is the best site for rapid insulin absorption. You can also inject at your thigh site or at your arm site sometimes so that there won't be any swelling. To reduce your abdominal swelling which is due to injecting, you can do some exercises and stop injecting there for some days. You can contact me for further details
Do brisk walk daily 45 min,and yoga exercises will help u to reduce fat from particular area.
Also take high fiber ,protein food.
Add plenty of water.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.